The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (89 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 4, 2007, pp. 467–471
DOI: 10.4171/ZAA/1336

Published online: 2007-12-31

Stochastic Comparison of Solutions of Stochastic Functional Differential Equations

Jiaowan Luo[1]

(1) Guangzhou University, China

A stochastic comparison of solutions of nonlinear stochastic functional differential equations with different drift and diffusion coefficients is obtained. Some known results are generalized.

Keywords: Stochastic functional differential equation, stochastic comparison, Itô formula

Luo Jiaowan: Stochastic Comparison of Solutions of Stochastic Functional Differential Equations. Z. Anal. Anwend. 26 (2007), 467-471. doi: 10.4171/ZAA/1336